RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 702–719 (Mi tvp3501)  

This article is cited in 1 scientific paper (total in 1 paper)

Comparison of distribution functions of maxima of Gaussian processes

V. I. Piterbarg

Moscow

Abstract: The distribution of a maximum of a Gaussian process with smooth trajectories is studied. The investigation is based on the identity (1.2). Asymptotic formulas for the tails of distribution functions are derived.

Full text: PDF file (2640 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 687–705

Bibliographic databases:

Received: 01.06.1978

Citation: V. I. Piterbarg, “Comparison of distribution functions of maxima of Gaussian processes”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 702–719; Theory Probab. Appl., 26:4 (1982), 687–705

Citation in format AMSBIB
\Bibitem{Pit81}
\by V.~I.~Piterbarg
\paper Comparison of distribution functions of maxima of Gaussian processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 702--719
\mathnet{http://mi.mathnet.ru/tvp3501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636766}
\zmath{https://zbmath.org/?q=an:0488.60051|0477.60038}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 687--705
\crossref{https://doi.org/10.1137/1126077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3501
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p702

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Adler R.J., “On excursion sets, tube formulas and maxima of random fields”, Annals of Applied Probability, 10:1 (2000), 1–74  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:298
    Full text:124

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020